MathSciNet Relay Station
MathSciNet bibliographic data
MR2525605 (2010j:65227) 65N30 (45K05 49L25 49N25 91G20 91G60)
Camilli, Fabio; Jakobsen, Espen R. A finite element like scheme for integro-partial differential Hamilton-Jacobi-Bellman equations. SIAM J. Numer. Anal. 47 (2009), no. 4, 2407–2431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement